Leadership Academy

Leadership Academy Registration is OPEN!

Here’s how to register:


  1. Choose which of the seven locations is most convenient for you to travel to. Also be sure to check out the FAQ page so you are informed on what the purpose of the program is.

  2. Log into the Phi Sigma Pi website using the gold “Login” button in the top right corner. Then put your mouse over “REGISTER” at the top toolbar. Click the appropriate Leadership Academy.

  3. Click “Register Myself" and then fill out the questions with your information.

  4. Proceed to checkout


Read our FAQ page to learn more! 
If you have additional questions, please email leadershipacademy@phisigmapi.org.

Leadership Academy Agenda 

(PDF Version of the Agenda)

The program agenda will be the same for each of the seven (7) Leadership Academy locations. All Leadership Academy attendees are required to attend all scheduled programming, unless otherwise noted. Programming will begin promptly at all scheduled times and attendance will be taken.

Friday (Casual Attire - Letters, Jeans)

7:00-8:00pm Registration

Attendees will need to officially register to receive the Leadership Academy educational materials. Plan to arrive at the Leadership Academy between 7:00-7:45pm. The programming will officially begin at 8:00pm.

8:00pm Welcome & Introductions

8:30-9:30pm Personal Leadership Development

One of the most important qualities of being a leader is to be aware of your own strengths and weaknesses. To kick-off the Leadership Academy program, we will start with conducting a personal leadership inventory to evaluate your strengths so you may serve the group successfully. 

Saturday (Business Casual Attire)

8:30-9:00am Opening & Group Photo

Please arrive at the room by 8:15am for attendance and the group photo.

9:00- 9:45am Ritual Review

As a Member of Phi Sigma Pi we pledge to live up to the mission and ideals of our Fraternity. As a group we will conduct an in-depth review of our Ritual’s true call to action.

9:45-10:30am Excelling with our Philanthropic Partner, HOBY

A HOBY representative will be joining us as we discuss how Members and Chapters can advance our partnership so we can work together to live out the missions and values of our organizations.

10:30-10:40am Break  (10 Minutes)

10:40am-11:45am Communicating Phi Sigma Pi’s Mission and Identity

As Members, it is vital that we demonstrate the values and ideals of  Phi Sigma Pi in our communities, on our campus and to others. We will share how to execute impactful and successful invitational meetings and enhance communication when interacting with Potential New Members. 

11:45am-12:00pm Break (15 Minutes)

12:00-1:00pm   Leadership & Chapter Development Sessions

The Leadership & Chapter Development sessions will focus on specific functional areas. Each session will be facilitated and include group instruction, discussions and example scenarios. The Leadership and Chapter Development Sessions include:

  • Chapter Operations
  • Ideal for President, Parliamentarian, Brother at Large
  • Focuses on evaluating and optimizing current Chapter operations, such as bylaws and Chapter Officer positions, and identifies resources
    available for Chapter use.
  • Communication & Administration
  • Ideal for Secretary, Treasurer
  • Focuses on the importance of communication between your Chapter and the National Office, discusses best practices for using the
    Chapter Admin Portal and how to discusses dues with your Chapter.
  • Membership Development
  • Ideal for Initiate Advisor, Recruitment Advisor
  • Focuses on defining membership development, identifying the purpose of the Recruitment and Initiation programs and explores ways to
    promote membership development through every stage of the process.
  • Programming
  • Ideal for Vice President, Historian, Committee Chairs
  • Focuses on the importance and relevance of programming, how to effectively plan events and how to push a good event to a great event.

1:00-2:15pm Lunch (On your Own) (1 Hour, 15 Minutes)

2:15pm Meet in Main Meeting Room

2:30-4:00pm LiA Module: Strategic Planning- Creating a SMART Plan

The Creating a SMART Plan Module focuses on creating a strategic plan to achieving goals for your Chapter, including:

  • Discussing the importance of a strategic plan
  • Completing the five steps to a strategic plan
  • Working as a group to create goals
  • Establishing an action plan to complete the goals

4:00-4:15pm Break  (15 Minutes)

4:15-5:15pm LiA: Facilitator Training LiA: Advancing Your Facilitation Skills

LiA: Facilitator Training: Are you a Leadership in Action Facilitator? If not, you will be one by the end of the day! Once you become a Facilitator, you can start presenting LiA Modules to your Chapter. Each time you lead a Module, you're giving back to your Chapter. It not only helps you with presentation skills but it also helps the Members in your Chapter to learn soft skills they will use for the rest of their lives.

LiA: Advancing Your Facilitation Skills: Are you already an LiA Facilitator? Well guess what, we have a NEW session just for you! As a Facilitator it is important to continue to develop your presentation skills. In the “Advancing Your Facilitation Skills” session, you will learn how to make your presentations more impactful and have the opportunity to give and receive feedback.

5:15-5:30pm    Break (15 Minutes)

5:30-6:15pm Roundtables

A Phi Sigma Pi Member favorite! This is your opportunity to hear and share ideas with Members from other Chapters and ask those final burning questions. 

6:15-6:45pm Closing

The Leadership Academy official programming will close with a group debrief, next steps and recognition of Leadership Academy attendees.

6:45-8:15pm Dinner (On your Own)  (1 Hour, 30 Minutes)

Dinner is a great time to continue conversations and idea sharing.

8:15-9:15pm Fellowship Event by the Leadership Academy Host Chapter (Optional, Casual Attire)

You are encouraged to stay Saturday evening following the closing of the official Leadership Academy programming to attend the fellowship event lead by the Leadership Academy Host Chapter. More specific information regarding the fellowship event will be sent out prior to the Leadership Academy.